Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation
Case Reports
. 2016 Apr 15;2016:10.1136/bcr-2016-215157.
doi: 10.1136/bcr-2016-215157.

Case of Low Dose Clenbuterol Toxicity

Affiliations
Free PMC article
Case Reports

Case of Low Dose Clenbuterol Toxicity

Michael Waight et al. BMJ Case Rep. .
Free PMC article

Abstract

We present a case of acute clenbuterol toxicity following ingestion of 20 μg of clenbuterol, resulting in symptoms of sympathetic activation, sinus tachycardia and electrolyte derangement. The patient was managed conservatively with fluid resuscitation, electrolyte replacement and monitoring, and discharged following a 5-day stay in hospital.

Figures

Figure 1
Figure 1
Twelve-lead ECG taken on arrival at accident and emergency demonstrating sinus tachycardia with inferolateral ST depression. The corrected QT interval is 529 ms.

Similar articles

See all similar articles

Cited by 1 article

Publication types

LinkOut - more resources

Feedback